MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-29-US
Medical Device Problem Codes Material Invagination (1336); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id {envpro-16}; product lot/serial number (b)(6); product type: {0195-heartvalves}; implant date {non-implantable} select patient information cannot be included in the regulatory report due to regional privacy regulations.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, two separate pre-implant balloon aortic valvuloplasty's (bav) were performed with 20 and 22 millimeter (mm) balloons due to the patient's severe calcification.It was observed during multiple deployment attempts that the valve would not fully expand.Subsequently, it was observed that infolding of the valve had occurred.The system was withdrawn from the patient, and a new valve was successfully implanted after adjusting the implant depth.Per the physician, the patient's severe calcification contributed to the expansion issue and infold.
 
Event or Problem Description
Additional information was received that the valve load was confirmed visually, tactilely, and on fluoroscopy.The valve was loaded 3 times before use; however, it was reported that a misload was not identified during loading.A pre-implant balloon aortic valvuloplasty was performed using a 20 mm non-medtronic balloon.The infold in the valve was first identified after the third deployment attempt, and the valve was recaptured 3 times.Per the physician, aortic calcification contributed to the infold.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Image review: one media image was provided.An executive summary was provided.The patient¿s annulus perimeter is 81.7 which falls in line with the instructions for use (ifu).The patient¿s annulus appears bicuspid in nature.It was reported that after the pre-implant balloon aortic valvuloplasty (bav) and multiple recaptures the valve would not fully expand.There was no fluoroscopic valve load inspection provided to confirm if the valve was loaded correctly prior to entering the body.Evidence supports the valve was not fully expanded and appears to have an infold.The infold is characterized by an inward fold or crease in the valve, extending from the inflow.Infolding could occur due to a misloaded valve, anatomical characteristics such as calcium, and recaptures.If an infold is identified, the valve should be recaptured, removed from the body, and not used.New sterile components must be used.It was reported that the valve was removed after the third recapture.Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that clarified that there was no loading error; the valve was recaptured three times, not loaded three times.The valve was first recaptured due to insufficient expansion and being placed too deep.On the second deployment attempt, the implant depth was too shallow, and on the third attempt the infold was observed.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24765621
Report Number9617601-2026-02219
Device Sequence Number21399633
Product Code NPT
UDI-Device Identifier00763000017835
UDI-Public(01)00763000017835(17)270620
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVOLUTPRO-29-US
Device Catalogue NumberEVOLUTPRO-29-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/07/2026
04/08/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/08/2026
04/13/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age73 YR
Patient SexMale
Patient Weight83 KG